Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some trace formulas for almost unperturbed Schrödinger pairs of operators

Author: Daoxing Xia
Journal: Proc. Amer. Math. Soc. 112 (1991), 755-764
MSC: Primary 47B25; Secondary 47A55, 47G20
MathSciNet review: 1042276
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some trace formulas are given for an almost unperturbed Schrödinger pair of operators $ \{ U,V\} $ and a self-adjoint operator $ {V_0}$, where $ {V_0}$ satisfies the condition that $ \{ U,{V_0}\} $ is a Schrödinger pair of operators and $ \{ V,{V_0}\} $ is almost commuting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B25, 47A55, 47G20

Retrieve articles in all journals with MSC: 47B25, 47A55, 47G20

Additional Information

PII: S 0002-9939(1991)1042276-0
Keywords: Trace formula, cyclic cocycle, Schrödinger pair of operators, perturbation
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia